# SDR ASAA2020022532529

- Difficulty date: February 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,238 hours, 13,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Fitting
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT MAIN CABIN FRAME SUPPORT FITTING AT FRAME 70 AND ADJACENT TO THE LEFT LATERAL SHEAR PLATE HAS CORROSION ON UPPER SECTION.  **AREA MARKED IN RED**          GROUNDED - YES. NO ALLOWABLE DAMAGE LIMITS GIVEN FOR FRAME SUPORT IN A319 SRM. REMOVED AND REPLACED SRAME SUPORT P/N D5347112320200 IAW A319 ARM 51-42-11.
